On Codes over the Rings fq + ufq + vfq + uvfq

Authors

  • Ibrahim M Yaghi Department of Mathematics, Islamic University of Gaza, Palestine
  • Mohammed M Ali Ashker Department of Mathematics, Islamic University of Gaza, Palestine

DOI:

https://doi.org/10.3329/ganit.v38i0.39785

Keywords:

finite rings; linear and self dual codes; consta-cyclic codes

Abstract

In this paper, we study the structure of linear and self dual codes of an arbitrary length n overhearing Fq + uFq + vFq + uvFq, where q is a power of the prime p and u2 = v2 = 0, uv = vu, Also we obtain the structure of consta-cyclic codes of length n = q − 1 over the ring Fq + uFq + vFq + uvFq in the light of studying cyclic codes over Fq + uFq + vFq + uvFq in [6]. This study is a generalization and extension of the works in [7], [8], and [10].

GANIT J. Bangladesh Math. Soc.Vol. 38 (2018) 57-71

 

Downloads

Download data is not yet available.
Abstract
1557
PDF
633

Author Biographies

Ibrahim M Yaghi, Department of Mathematics, Islamic University of Gaza, Palestine

Department of Mathematics

Mohammed M Ali Ashker, Department of Mathematics, Islamic University of Gaza, Palestine

Department of Mathematics

Downloads

Published

2018-12-30

How to Cite

M Yaghi, I., & Ashker, M. M. A. (2018). On Codes over the Rings fq + ufq + vfq + uvfq. GANIT: Journal of Bangladesh Mathematical Society, 38, 57–71. https://doi.org/10.3329/ganit.v38i0.39785

Issue

Section

Articles